# SDR IPXA2019080245252

- Difficulty date: August 1, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,779 hours, 13,423 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO ANTI ICE ISSUES AND FORECAST ICING EN ROUTE.  REPLACED THE CONNECTORS AND WIRES FOR THE NR 1 ENGINE.   REPLACED THE NR 3 ENGINE WIRES, CW 3020 3020 73496 A.
